Posted by Thomas/Munich (126.96.36.199) on February 08, 2001 at 18:17:36:
In Reply to: DARVOCET! posted by jacque on February 07, 2001 at 20:21:42:
one week ago I recommended indometacin(=generic=international name) for CPH and I also
told you that ibuprofen(=generic=international name)is not the appropriate drug for its treatment. Both indometacin and ibuprofen can cause a severe gastritis or even gastric or duodenal ulcers - they should be taken only along with gastroprotective substances like for example ranitidine,famotidine or omeprazol.
As Daniel is already taking famotidine and is still vomiting and has stomachpain, I would try omeprazol, it's a stronger substance.
And now again a plea: I already asked n o t to indicate only commercial names of drugs, if you are asking for an advice, because drugs usually have different commercial names in different countries - please indicate always the international=generic name of the drug, too !
I'm a periodic for 12 y and also medical doctor (general surgeon)in Germany and I would willingly give advices to CH mates and others, if I can, but if I always have to search for the generic names of substances that hide themselves behind names like "DARVOCET", then it costs me often a lot of uselessly wasted time(I could not find Darvocet in my International Drug Directory with more than 2000 pages.Certainly you can find it in the internet, but I'm not an internet freak and in addition I only have a computer at work and not very much time there). Good luck !
Post a Followup